BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A comparison of several models for the hamiltonian p-median problem

Participants in the publication
Stefan Gollowitzer (Author)
Luis Gouveia (Author)
Dep. Estatística e Investigação Operacional
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Gilbert Laporte (Author)
Dilson Lucas Pereira (Author)
Adam Wojciechowski (Author)

Date of Publication
2014-03-07

Where published
Networks

Publication Identifiers
ISSN - 0028-3045

Publisher
Wiley

Volume
63
Number
4

Number of pages
13
Starting page
350
Last page
363

Document Identifiers
DOI - https://doi.org/10.1002/net.21550
URL - http://dx.doi.org/10.1002/net.21550


Export

APA
Stefan Gollowitzer, Luis Gouveia, Gilbert Laporte, Dilson Lucas Pereira, Adam Wojciechowski, (2014). A comparison of several models for the hamiltonian p-median problem. Networks, 63, 350-363. ISSN 0028-3045. eISSN . http://dx.doi.org/10.1002/net.21550

IEEE
Stefan Gollowitzer, Luis Gouveia, Gilbert Laporte, Dilson Lucas Pereira, Adam Wojciechowski, "A comparison of several models for the hamiltonian p-median problem" in Networks, vol. 63, pp. 350-363, 2014. 10.1002/net.21550

BIBTEX
@article{45019, author = {Stefan Gollowitzer and Luis Gouveia and Gilbert Laporte and Dilson Lucas Pereira and Adam Wojciechowski}, title = {A comparison of several models for the hamiltonian p-median problem}, journal = {Networks}, year = 2014, pages = {350-363}, volume = 63 }